• GregP_WN's Avatar

    GregP_WN wrote on PRB's wall

    Hello and welcome, we are happy to have you with us. Please feel free to join in the conversations. Here is a link to our cancer dx page for your type of cancer. Take a look at it to get you started on some information. You will notice at the bottom of that page 4 of our active users who have had that journey already, you may wish to contact them for their experience and wisdom. Also, I encourage you to go to the questions page now by clicking on the questions tab at the top of the page and post what is the most pressing issue you have right now. This will introduce you to the community and get you started with the help you need right now.

    https://www.whatnext.com/conditions/cancer/bone-cancer

    There are also subtypes listed on this page to narrow down the type of cancer to match your dx. Also, if you can take a few minutes and fill in some details of your journey so far, it will help others as they try to answer questions for you, it also helps others as they search through the database to find someone like themselves. Confirming your email will allow you to receive updates and notices from the site when someone answers your questions or writes on your wall.

    Thanks for being with us and let me know if I can help you find any information on the site.

    Just click this link to invite them to join. http://www.whatnext.com/recruit-a-friend

    Follow Us on Twitter Click Here =>http://bit.ly/XExkce
    Find Us on Facebook Click Here =>http://on.fb.me/zjBAPl
    Our Pinterest Page with Resources=>http://bit.ly/12qVtEs
    Follow Us On Instagram=>>http://bit.ly/1pF5yh0
    Our YouTube Channel http://bit.ly/2zyUxt9
    Our Help Page with instructions for the site->http://bit.ly/1aR5165

    Watch Our Welcome Video=>>https://youtu.be/Y5QZZsC-H38

    GregP 3X Survivor
    WhatNext Community Mgr
    3X Wego Health Awards Finalist
    ACS Voice of Hope Speaker

  • PRB's Avatar

    PRB started following

    Question: First Fight

  • PRB's Avatar

    PRB asked a questionBone Cancer

    Side effects

    • GregP_WN's Avatar
      GregP_WN

      I can't help you with experiences on those drugs, but wanted to wish you well in your treatments. Maybe you won't have any side effects?

      2 months ago
    • Sheila's Avatar
      Sheila

      I began hormone blocker right about a month ago, the side effect from that has been the good ol hot flashes and some dizziness.

      The meds you are taking now one of those are the same name as I will be put on soon are Letrozole is the generic form of Femora that you mentioned. This med can cause joint and bone pain.

      Kisquoli side effects are liver and heart, and also the immune system monitoring would include blood tests and ekg's during the process of using these 2 drugs

      Kisquoli The first med Letrozole my doctor advised these two meds work together to shrink the tumors and the hormone blocker is to starve the tumors.

      I hope this helps, I got diagnosed with stage 4 Metastatic Breast Cancer in early Oct 2018 this is my third go around with breast cancer....still absorbing i'ts all I can think about

      2 months ago
    • PRB's Avatar
      PRB

      Thank you Shelia. You sound like a remarkable woman. I have had rib pain for a year. Went to emergency room last January (2018). They did CT scan said I had UTI and sent me home. Rib pain continued so I requested X-ray. No results. They suggested I go to chiropractic and PT. It became too painful. Then another test revealed I had fractured ribs. (So much for their advice to go to chiropractor/PT!)
      Sent me physiatrist who requested nuclear scan right after Thanksgiving. Got a call that I had multiple myeloma. So I went to oncologist who did blood work etc. and it was all good. Blood work didn’t show any problems. So just before Christmas I had biopsy. Just learned I have Stage IV metastatic cancer of bone. They think primary source is breast or ovaries...even though there are no symptoms as of yet. More tests tomorrow .
      The Ibrance is supposed to give you diarrhea. I bought Imodium. The said continue on hydrcodone for pain. This weekend I became so constipated it was painful. Still recovering from that!
      I am hurting, scared and so upset at the total loss of quality of life, of people who guess, who tell me to be optimistic when I suspect they haven’t a clue as to what is going on or how horrible I feel.
      Sorry to go on and on like this but I hurt all over and I’m just starting this journey.

      2 months ago
  • PRB's Avatar

    PRB started following

    Question: Side effects

  • PRB's Avatar

    PRB started following

    User: CancerNews

  • PRB's Avatar

    PRB started following

    User: GregP_WN